Open Access
September, 1961 Percentage Points and Modes of Order Statistics from the Normal Distribution
Shanti S. Gupta
Ann. Math. Statist. 32(3): 888-893 (September, 1961). DOI: 10.1214/aoms/1177704982


This paper deals with the order statistics from the normal distribution. Equations are obtained for the percentage points and the modal values of the $k$th order statistic in a sample of size $n$. Table I gives some percentage points for selected values of $k$ and $n$. In Table II the modal values of the largest order statistic are given. Appropriate symmetry relations which enable one to obtain certain missing values in Tables I and II are mentioned.


Download Citation

Shanti S. Gupta. "Percentage Points and Modes of Order Statistics from the Normal Distribution." Ann. Math. Statist. 32 (3) 888 - 893, September, 1961.


Published: September, 1961
First available in Project Euclid: 27 April 2007

zbMATH: 0100.14503
MathSciNet: MR125703
Digital Object Identifier: 10.1214/aoms/1177704982

Rights: Copyright © 1961 Institute of Mathematical Statistics

Vol.32 • No. 3 • September, 1961
Back to Top